# SDR AMTA200500407

- Difficulty date: May 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS AISLE LIGHT AT ROW 17ABC IS INOPERATIVE.  REPLACED LAMP AS REQUIRED.  OPS CHECK NORMAL.  (M)
